# SDR SWIA2020031049179

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3190341
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CLIP HAS EXFOLIATED CORROSION AT AFT OF FRAME F/S 320.0    (C-CHECK) RO 3/6/2020   REPLACED PAX DOOR AFT CLIP AT FS320 WITH NEW CLIP REF CRJ-900 SRM AND DWG. COMPLIED WITH TASK CARD.
